Alert archive / Colorado / Red Flag Warnings in 2022

Red Flag Warning 76, NWS Pueblo, CO

December 10, 20225 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Dec 10, 2022, 3:02 PM MST for 5 counties in Colorado. It took effect at Dec 11, 2022, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2022, 3:02 PM MST (22:02 UTC)
In effect from
Dec 11, 2022, 11:00 AM MST
Expired
Dec 11, 2022, 5:00 PM MST
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, El Paso County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 364 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2022-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2022-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2553 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

131 
WWUS85 KPUB 102202
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
302 PM MST Sat Dec 10 2022

COZ226>230-111415-
/O.UPG.KPUB.FW.A.0059.221211T1800Z-221212T0000Z/
/O.NEW.KPUB.FW.W.0076.221211T1800Z-221212T0000Z/
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
302 PM MST Sat Dec 10 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226,
227, 228, 229, AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 5 PM MST Sunday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zones 226, 227, 228, 229 and 230.

* Winds...Southwest 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 11 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ233-237-111415-
/O.NEW.KPUB.FW.W.0076.221211T1800Z-221212T0000Z/
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
302 PM MST Sat Dec 10 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
233 AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 5 PM MST Sunday.

* Affected Area...Fire Weather Zones 233 and 237.

* Winds...Southwest 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 9 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
325 
WWUS85 KPUB 111038
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
338 AM MST Sun Dec 11 2022

COZ226>230-233-237-120000-
/O.CON.KPUB.FW.W.0076.221211T1800Z-221212T0000Z/
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
338 AM MST Sun Dec 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 226, 227, 228, 229, 230, 233, AND 237...

* Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 
  233 and 237.

* Winds...Southwest 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 7 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
254 
WWUS85 KPUB 112156
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
256 PM MST Sun Dec 11 2022

COZ228>230-233-121400-
/O.NEW.KPUB.FW.W.0077.221212T1800Z-221213T0000Z/
/O.CON.KPUB.FW.W.0076.000000T0000Z-221212T0000Z/
Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
256 PM MST Sun Dec 11 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 228, 229, 230, AND 233...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST MONDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228,
229, 230, AND 233...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 5 PM MST Monday.

* Affected Area...Fire Weather Zones 228, 229, 230 and 233.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 6 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ232-235-121400-
/O.NEW.KPUB.FW.W.0077.221212T1800Z-221213T0000Z/
Otero County Including La Junta and Western Comanche Grasslands-
Bent County Including Las Animas-
256 PM MST Sun Dec 11 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST MONDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
232 AND 235...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 5 PM MST Monday.

* Affected Area...Fire Weather Zones 232 and 235.

* Winds...South 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 14 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ226-227-237-120000-
/O.CON.KPUB.FW.W.0076.000000T0000Z-221212T0000Z/
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-
Baca County Including Springfield and Eastern Comanche Grasslands-
256 PM MST Sun Dec 11 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 226, 227, AND 237...

* Affected Area...Fire Weather Zones 226, 227 and 237.

* Winds...South 10 to 15 mph with gusts up to 25 mph.

* Relative Humidity...As low as 7 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
695 
WWUS85 KPUB 112335
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
435 PM MST Sun Dec 11 2022

COZ228>230-233-121545-
/O.EXP.KPUB.FW.W.0076.000000T0000Z-221212T0000Z/
/O.CON.KPUB.FW.W.0077.221212T1800Z-221213T0000Z/
Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
435 PM MST Sun Dec 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 228, 229, 230, AND 233...

...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228,
229, 230, AND 233...

* Affected Area...Fire Weather Zones 228, 229, 230 and 233.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 6 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ226-227-237-120045-
/O.EXP.KPUB.FW.W.0076.000000T0000Z-221212T0000Z/
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-
Baca County Including Springfield and Eastern Comanche Grasslands-
435 PM MST Sun Dec 11 2022

...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226,
227, AND 237...

$$

COZ232-235-121545-
/O.CON.KPUB.FW.W.0077.221212T1800Z-221213T0000Z/
Otero County Including La Junta and Western Comanche Grasslands-
Bent County Including Las Animas-
435 PM MST Sun Dec 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 232 AND 235...

* Affected Area...Fire Weather Zones 232 and 235.

* Winds...South 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 14 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Dec 10, 10:37 AM MST, 4 hours 25 minutes earlier.

Area forecast discussion, Dec 10, 10:37 AM MST, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1037 AM MST Sat Dec 10 2022

.SHORT TERM...(Today and tonight)
Issued at 335 AM MST Sat Dec 10 2022

Current water vapor imagery and upper air analysis indicates moderating
westerly flow aloft across the Rockies as yesterday's embedded short
wave continues to translate east across the Northern High Plains. Water
vapor imagery is also indicating a deep upper trough digging just
offshore of the Pacific Northwest Coast, with ample mid and high level
moisture streaming across the West Coast at this time. At the surface,
lee troughing across the plains and associated downslope flow has kept
temperatures in the upper 20s to upper 30s along and west of the I-25
Corridor as of 2 am, with readings in the teens and 20s across the rest
of the southeast plains. 2 am temperatures are in the teens and 20s
across the higher terrain, save single digits above and below zero
across the high mountain valleys. Current IR imagery is also validating
some of the colder observations (-5F at Creede) in the Upper Rio Grade
Valley at this time.

Again, there are no big changes in the current forecast for today and
tonight, with moderate westerly flow aloft persisting through the day,
which then becomes more southwest and slowly increases into Sunday
morning, as the Pacific Northwest system continues to dig south across
the West Coast. At the surface, a weak backdoor front pushes across the
southeast plains through the morning with east to southeast low level
upslope flow developing through the afternoon, as surface high pressure
associated with with yesterday's passing wave, builds across the
Central High Plains. This will keep temperatures around seasonal levels
with highs in the 40s to around 50 across the lower elevations, and
mainly in the 20s and 30s across the higher terrain, under mainly sunny
skies.

The increasing southwest flow aloft tonight will help to develop and
strengthen lee troughing across the plains, allowing for warming
temperatures along and west of the I-25 Corridor after midnight, as low
level winds become more south to southwest. With that said, low
temperatures are expected to a mixed bag running from the single digits
and teens in the high mtn valleys and lower river valleys, through the
20s and 30s over and near the higher terrain.

.LONG TERM...(Sunday through Friday)
Issued at 335 AM MST Sat Dec 10 2022

.LONG TERM...

...Next storm system will impact the area Monday and Tuesday with
a variety of weather concerns leading into and through the event...

Key Messages:

1) Critical Fire Weather conditions Sunday I-25 corridor with the
possibility of critical to near critical conditions returning for
southern portions of the plains on Monday

2) Wind driven snow expected along the Continental Divide Monday and
Tuesday with heaviest accumulations across the eastern San Juan
Mountains.

3) Strong southwest winds Monday southeast plains will shift around
from the north Monday night with a cold front which may bring a
quick blast of snow to the Palmer Divide and northern portions of
the southeast plains.

4) Travel impacts still likely for the Palmer Divide for the Tuesday
morning commute.

Models still in fairly good agreement through the duration of the
storm Tuesday with the upper low rapidly intensifying as it moves
across CO Monday night and deepens along the eastern central CO
border by 12z Tuesday. Models gradually eject it northeastward
into NE on Tuesday. NAM12 looks to be faster and on the northern
outlier for the speed/track of the storm as it moves across CO
Monday night and was generally discounted.

Ahead of the storm on Sunday it will remain dry and mild with
increasing southwest winds as the surface lee trough deepens along
the I-25 corridor. Dew points and resultant humidity values will
remain critically low across the lower elevations which raises
concerns for fire weather.  High res models show gusty winds
shooting through the gaps and mixing down into the higher elevations
of the I-25 corridor by afternoon. Will be issuing a Fire Weather
Watch for all of the I-25 corridor with the morning package,
though there could be some pockets of lighter winds in the Pueblo
area. Both northern and southern portions of Pueblo county look to
be impacted so will include the whole zone into the Fire Weather
Watch and allow later shifts to refine the area if needed.
Temperatures on Sunday will be above normal for all areas.

Snow will start to spread into the Continental Divide late Sunday
night and increase in intensity on Monday.  This will be a windy day
across the southern sections of the southeast plains with the
potential for near high wind criteria across the northern slopes of
the Raton Mesa region.  Humidities increase through the day as
temperatures aloft cool and snow spreads into the west slopes of the
Sangre De Cristo mountains.  Although humidity values on the plains
appear to stay slightly moister than the 15% critical thresholds,
they could come close along the southern I-25 corridor. Will need
to monitor this area closely for possible fire weather
highlights. Added blowing dust in for southern sections of the San
Luis Valley and southern sections of the southeast plains.

Winter highlights will be likely along the Continental Divide for
Mon/Tue given impacts from both snow and blowing snow. The
eastern San Juans may need a watch/warning as the heavier snows
will impact this region with around a foot of accumulation,
enhanced by southwest orographic flow. Amounts look a little
lighter up north, but will likely still see impacts to travel
given the blowing snow. Given this is still in the 5th period of
the forecast and subject to some timing changes, will hold off on
any watches with this package.

As the surface low deepens along our eastern border and western KS
in response to the rapid intensification of the upper low Monday
night, north winds on the back side of the system intensify, pulling
a developing TROWAL southward across northern portions of the
southeast plains. Still looks like northern El Paso county could
be adversely impacted by snow and blowing snow Monday night and
Tuesday morning though snowfall amounts still look on the light
side at this point. However, impacts could be enhanced by very
strong north winds on the back side of the system due to blowing
snow. Will need to monitor the plains closely for potential high
wind watches/warnings on Tuesday though with inverted surface
trough, there is still some uncertainty along the I-25 corridor on
how intense these winds will become. Eastern counties from
Crowley, Otero eastward stand the best chance of tapping some 50kt
gusts on Tuesday.

Storm exits to the northeast Tuesday night though wrap around
moisture will keep some snow showers going across the Continental
Divide of Chaffee/Lake counties into Wednesday where northwest
flow provides some favorable orographics. Northwesterly flow aloft
will keep temperatures below normal through mid to late week with
some isolated snow showers at times across the higher mountains
along the Continental Divide. -KT

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1034 AM MST Sat Dec 10 2022

VFR conditions are expected to prevail for all TAF sites (KALS,
KCOS, and KPUB) throughout the forecast period. Winds will be mainly
diurnally driven at all terminals for the better part of the
forecast, and will begin to become influenced by troughing
upstream towards the end of the forecast at both KCOS and KPUB.
Higher level cloud decks will also move in by later this evening
and remain that way through tomorrow morning for KCOS and KPUB.
-Stewey

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday morning through Sunday afternoon
for COZ226>230.

&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...STEWARD
Hazardous weather outlook, Dec 10, 4:10 AM MST, 10 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
410 AM MST Sat Dec 10 2022

COZ058>089-093>099-111115-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
410 AM MST Sat Dec 10 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A developing storm system will bring snow, wind and high fire
danger to portions of south central and southeast Colorado Sunday
through Tuesday.

Increasing winds, and warm and dry conditions ahead of the storm
will bring the potential for critical fire weather conditions to
the I-25 corridor on Sunday. Gusty winds and low relative humidity
will lead to conditions favorable for rapid rates of fire growth
and spread.

Moderate to heavy snow and blowing snow will spread into the
Continental Divide Sunday night, and into the western slopes and
the crest of the southeast mountains on Monday. The heaviest snow
will impact the eastern San Juan mountains where around a foot of
accumulation will be possible. Lighter amounts will be likely
across the remainder of the higher mountains, though blowing snow
may result in poor visibilities at times and hazardous travel
conditions.

Strong west winds will spread across the plains on Monday with
the potential for gusts of a 40 to 50 mph, especially south of
highway 50. Areas of blowing dust and elevated fire danger will
be possible across the southeast plains Monday afternoon. A
strong cold front will bring a sharp wind shift from the north
Monday night with the potential for at least 40 to 50 mph north to
northwest winds on Tuesday behind the front. A brief round of
snow may bring hazardous travel conditions to the Palmer Divide
through Tuesday morning.

Temperatures will remain below normal for Tuesday through the end
of the work week with periods of light snow possible along the
Continental Divide most days.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

23/31

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 3:36 AM MSTFire Weather WatchPUBEl Paso, Huerfano, Las Animas, Pueblo11 hr

Nearby

Red Flag Warnings in Colorado, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.